New Ramanujan-Kolberg type partition identities


Journal Article

In this article, we use functions studied by N. J. Fine and R. J. Evans to construct analogues of modular equations first discovered by S. Ramanujan. We then use these functions to construct new identities satisfied by Σn=0∞ p(ln+k)qn, with odd prime l and 0 ≤ k ≤ (l - 1). Our new partition identities are inspired by the work of O. Kolberg and Ramanujan.

Full Text

Duke Authors

Cited Authors

  • Chan, HH; Hahn, H; Lewis, RP; Tan, SL

Published Date

  • January 1, 2002

Published In

Volume / Issue

  • 9 / 5-6

Start / End Page

  • 801 - 811

International Standard Serial Number (ISSN)

  • 1073-2780

Digital Object Identifier (DOI)

  • 10.4310/mrl.2002.v9.n6.a8

Citation Source

  • Scopus